# SDR DXTA200601659

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 5,417 hours, 3,346 cycles
- Engine: Cfe CFE73811B
- Engine time: 4,367 hours, 2,749 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

UPON STARTING THE RT ENGINE, HAD A HUNG START AND ABORTED PER THE CHECKLIST.  AT THAT POINT, GROUND CALLED, STATED FLAMES SHOOTING OUT THE BACK OF THE PLANE.  ON THE GROUND, THERE WAS A LARGE PUDDLE OF FUEL AND THE BOTTOM RT SIDE OF THE ELEVATOR WAS BLACKENED BY THE FLAME.  PERFORMED FADEC DOWNLOAD.  NO ABNORMALITIES NOTED.  INSPECTED AFT SECTION OF ENGINE FOR DEFECTS.  NONE NOTED.  INSPECT T/R AFTERBODY AND LOWER SIDE OF RT STAB FOR HEAT/BURN DAMAGE.  NONE NOTED.  PERFORMED TWO DRY MOTOR RUNS OF RIGHT ENGINE TO PURGE EXCESS FUEL.  PERFORMED TWO IGNITION ON STARTS.  NO DEFECTS NOTED.  PERFORMED TWO NORMAL STARTS.  NO DEFECTS NOTED.  WORK DONE IAW CE738 CHAPTER 72-00-00 AND AFM.
